# SDR SWIA202054256

- Difficulty date: October 7, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PANEL 832AR.  C-CHECK RO 11/21/2020.  REPLACED PAX DOOR PANEL 832AR, DUE TO CORROSION BLENDS BEING BEYOND ALLOWABLE LIMITS.  INSTALLED NEW GASKET ON TO PANEL, REF CRJ-200 AMM.
